# SDR AALA20021502

- Difficulty date: October 19, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FLOOR PROXIMITY BIDIRECTIONAL EMERGENCY EXIT SIGN ON FORWARD GALLEY INOPERATIVE.  REPLACED BIDIRECTIONAL EMERGENCY EXIT FORWARD GALLEY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
